(Original post by tasniaa)
Hey, i know exactly what you went through! Im going through the same thing. I was wondering if you went to Uni, Im applying this year and i was wondering if i'd get DSA. Any ideas?
Hey. Yeah I go to uni. I never applied for DSA so not sure about it but I would be very suprised if you'd get it for thyroid problems as as long as it's properly medicated it doesn't have a big enough effect on your studying to qualify as disabilty. x
Health Profiles - New Addition Your Help Needed
Name of condition:
Silvery skin on wrists and in mouth - looked like flat blisters and fade to dark marks.
Personal advice to anyone:
Really itchy (can be) so go to a GP asap and they can send you onto a dermatologist. It is a rare autoimmune disease where the immune system attacks your skin thinking it is foreign to the body. People can get it everywhere but it's common on the wrists and and ankles and in the mouth. People often ask what it is but I found that answering is easier than trying to hide it. It's not catching which a lot of people think it might be (it looks kinda catchy).
Oh and don't google it. It can get really gross.
Mine is like this but much bigger.
OfflineReputation:(Original post by willdev)
Name of condition: Cholinergic Urticaria/Chronic Urticaria
Experience: Constantly itchy, when Exercise, Hot baths/showers, Fever, Occlusive dressings, Eating spicy foods, Emotional stress, Nervous/embarrassed more about it here or here(personal site so take with a pinch of salt!). Had it for 2 years now no signs of it dieing down
Personal advice to anyone (remember to keep this away from medical advice): Go and see a GP, they don't know much about this condition (well the 3 GP's I saw didn't) so best to ask to be referred to a dermatologist. Its hard to live with I know, and I would love to say it will get better soon but doctors tell me its unlikely to go for me. A good site for it is here lots of good information there
I know this can't be anywhere near as bad as yours ( you have a lot of triggers)
but I get this near exam time (stress induced) and when I am exposed to chlorine
My GP gave me something called tranexamic acid, although I'm not sure why, because it isn't traditionally used to treat Urticaria
However it did work and within a few hours of taking the tablets the Urticaria was completely gone
Name of condition:
When it first kicked off I actually thought my appendix had just exploded. After a lot of investigation, it turns out that there's no particular reason for it.
You have to learn to deal with being in pain a lot of the time.
Pain can play havoc with your sleep - read up on things like sleep hygiene and find what works for you, a few hours of good sleep is better than a full eight of bad sleep.
Exercise is always good, I do yoga which is also relaxing. Because my pain is mostly in my abdomen I find I hunch over and things to get more comfortable, which means I'm very prone to having a bad back, and yoga also helps with that.
Don't forget to eat. When you're in a lot of pain eating is really not something that you want to do, but you should. Keeping your energy levels up is going to help your mood. Strong opiates (painkillers) can cause hypoglycemia - it's rare for it to be a problem but if you go for days eating nothing but pills you might fall afoul of that.
Make sure you have a reasonable stock of any medications you're given. If things suddenly worsen (mine varies in intensity enormously), the last thing you'll want to do is be panicking about picking up that repeat prescription you've been putting off.
Have a variety of different things which you can be doing, like hobbies and things. You don't want to be sat there bored and idle when you're not up for much physical activity.
im wondering can anyone help i haven't come on my period for 2 months now i have donr 4 tests and they all say negative what do i do next please help if you no <3
Step 1: Reply
Step 2: RegisterThanks for posting! You just need to create an account in order to submit the post Already a member? Sign in
Oops, something wasn't right
please check the following: